# SDR SWAA2019082736273

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 67,164 hours, 39,468 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING LOWER OUTBOARD FUSE PIN BORE INNER DIAMETER EXCEEDS LIMITS.   REPAIRED BORE PER EA.
